# SDR CA151211002

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,881 hours
- Engine: Pwc PW150A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VALVE FAILED, UPON FURTHER INVESTIGATION FOUND CONNECTOR BROKEN OFF THE VALVE ASSEMBLY, MULTIPLE SIMILAR FAILURES OBSERVED.
